# SDR CALA9900488

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146N6603261
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD CORNER IS DENTED AND BEYOND SRM LIMITS.  DAMAGED CORNER REMOVED, NEW CORNER FITTED PER SRM 52-00-00.
